# SDR ASAA2025041457301

- Difficulty date: April 14, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 60,762 hours, 18,412 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: SG81911
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS 1ST CLASS FLOOR LIGHTING STRIP DAMAGED. GROUNDED - YES. REPLACED PHOTOLUMINESCENT STRIP AS REQUIRED. REF: AMM 33-51-15.
